# SDR DALA2025093007113

- Difficulty date: September 24, 2025
- Submitted: September 30, 2025
- Operation: Air carrier
- Aircraft: N133DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50052
- Aircraft time: 13,264 hours, 6,132 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING SLAT TRACK #7 REQUIRES NDT TO BLENDED AREA.   PERFORMED NDT INSPECTION PER ANDTP BD500-A-J51-10-02-00AAA- 352A-A OR ANDTP BD500-A-J51-01-20-01AAA-353A-A TO BLENDED AREAS AND CHECK FOR SIGNS OF CRACKS. NO CRACKS FOUND. (1216122)
